# SDR IPXA2016041502147

- Difficulty date: April 14, 2016
- Submitted: April 15, 2016
- Operation: Air carrier
- Aircraft: N129UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0813
- Aircraft time: 16,511 hours, 10,363 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Deflector
- Part number: A5724666603
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5Y, PANEL 672LB, DEFLECTOR ASSY, CRACKED.  R & R DEFLECTOR ASSY PANEL 672LB IAW AMM 27-54-41.
